Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|SyracuseWriterGal - Wed Jul 25, 2007 4:02 pm||
I'm a 44 year old woman still having periods, and with a good health record. I'm having an upset stomach every afternoon (and no, I'm not expecting!). My doctor checked my ovaries, uterus, etc., all is well. No bleeding, no vomiting, just a feeling of upset stomach and discomfort. Could this be from a drop in hormone levels as I approach menopause? I'm currently taking Zyrtec for allergies, Zoloft for anxiety, and now my doc prescribed Zantac for my stomach.
|Debbie Miller, RN - Wed Jul 25, 2007 4:47 pm||
Gastrointestinal distress does show up on a list of symptoms of menopause and perimenopause but it also shows up on many other lists so it would be impossible to assume this is the reason for your symptoms. I would recommend that you continue to keep your doctor informed of your complaints and track any patterns you may see to help in the evaluation.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.